# SDR UALA2009111603558

- Difficulty date: November 13, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 50,943 hours, 18,409 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516109
- Part serial: 1006
- Condition: Faulty
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT TEST FAIL TEST, MSG EXT LOAD FWD LEFT, BATTERY FWD LEFT, BATTERY AFT LEFT.  REPLACED LEFT FWD EPSU BATTERY PACK AND LEFT AFT EPSU BATTERY PACK AND CLEARED THE BATTERY MSG'S.  FOUND SLIDE AT DOOR 1R BAD FOR "EXT LOAD FWD LEFT" FAULT.  NEEDS A SLIDE AT DOOR 1R.  REPLACED LEFT FWD EPSU BATTERY PACK AND LEFT AFT EPSU BATTERY PACK AND CLEARED THE BATTERY MSG'S.  FOUND SLIDE AT DOOR 1R BAD FOR "EXT LOAD FWD LEFT" FAULT.  NEEDS A SLIDE AT DOOR 1R.  REPLACED DOOR 1R SLIDE.
